A note on Mycielskian type of a graph

Adiga, Chandrashekara and Bayad, Abdelmejid and Shrikanth, A. S. (2012) A note on Mycielskian type of a graph. Adv. Stud. Contemp. Math. (Kyungshang), 22 (1). pp. 85-91.

[img] Text (Full Text)
http.pdf - Published Version
Restricted to Registered users only

Download (48Kb) | Request a copy
Official URL: http://www.zentralblatt-math.org/zmath/en/advanced...


In this paper we introduce and study an interesting graph transformation which we call the Mycielskian type graph of a graph. We show that MT(G), the Mycielskian type graph of a graph G has no k-fall coloring for any k≥2. We also compute the spectrum of Mycielskian type graph of a k-regular graph G. Friendly index sets of Mycielskian type graphs of Pn and Cn are determined

Item Type: Article
Subjects: Physical Sciences > Mathematics
Divisions: PG Campuses > Manasagangotri, Mysore > Mathematics
Depositing User: Kodandarama
Date Deposited: 22 May 2013 04:03
Last Modified: 25 Jul 2016 10:06
URI: http://eprints.uni-mysore.ac.in/id/eprint/10005

Actions (login required)

View Item View Item